Skip to content

A New Polynomial Invariant of Knots and Links

Freyd, P., Yetter, D., Hoste, J., Lickorish, W. B. R., Millett, K., & Ocneanu, A. (1985). A New Polynomial Invariant of Knots and Links. Bulletin of the American Mathematical Society, 239-246.

Type
Journal article
Intellectual base
Primary research
Year
1985
Pages
239-246
ISSN
0273-0979
DOI
10.1090/s0273-0979-1985-15361-3
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0273-0979-1985-15361-3

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:92527a8497d7 · see in the full table